Guaranteed performance control for discrete-time LQG problems

Research output: Journal Publications and ReviewsRGC 21 - Publication in refereed journalpeer-review

2 Scopus Citations
View graph of relations

Author(s)

Detail(s)

Original languageEnglish
Pages (from-to)377-382
Journal / PublicationIFAC Proceedings Volumes (IFAC-PapersOnline)
Volume38
Issue number1
Publication statusPublished - 2005
Externally publishedYes

Conference

Title16th Triennial World Congress of International Federation of Automatic Control, IFAC 2005
PlaceCzech Republic
CityPrague
Period3 - 8 July 2005

Abstract

Guaranteed performance control is considered in this paper for discrete-time LQG problems by minimizing the probability that the performance index is over a preselected threshold. It is proven that this guaranteed performance control problem can be converted into a mean-variance control problem which can be solved by using an embedding scheme. An optimal open-loop feedback control law is derived for the guaranteed performance control of discrete-time LQG problems.

Research Area(s)

  • Dynamic programming, Guaranteed performance control, Linear-quadratic Gaussian control, Mean-variance control, Stochastic control

Citation Format(s)

Guaranteed performance control for discrete-time LQG problems. / Li, Duan; Fu, Peilin; Qian, Fucai.
In: IFAC Proceedings Volumes (IFAC-PapersOnline), Vol. 38, No. 1, 2005, p. 377-382.

Research output: Journal Publications and ReviewsRGC 21 - Publication in refereed journalpeer-review